RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 29, Number 2, Pages 161–170 (Mi tmf3446)  

This article is cited in 2 scientific papers (total in 3 papers)

Anomalies of quantum currents in exactly solvable models

P. P. Kulish, E. R. Nisimov


Abstract: The quantum conserved currents of the sine-Gordon equation and the massive Thirring model are analyzed. The anomalous terms that arise in the Ward identities as a result of the renormalization lead only to multiplication by a constant of the laws of conservation of the sums of the corresponding powers of the momenta of the particles of the initial and the final state. Factorization of the $S$-matrix is preserved in the quantum theory in all perturbation orders.

Full text: PDF file (1137 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 29:2, 992–998

Bibliographic databases:

Received: 04.06.1976

Citation: P. P. Kulish, E. R. Nisimov, “Anomalies of quantum currents in exactly solvable models”, TMF, 29:2 (1976), 161–170; Theoret. and Math. Phys., 29:2 (1976), 992–998

Citation in format AMSBIB
\Bibitem{KulNis76}
\by P.~P.~Kulish, E.~R.~Nisimov
\paper Anomalies of quantum currents in exactly solvable models
\jour TMF
\yr 1976
\vol 29
\issue 2
\pages 161--170
\mathnet{http://mi.mathnet.ru/tmf3446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449295}
\zmath{https://zbmath.org/?q=an:0333.35055}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 29
\issue 2
\pages 992--998
\crossref{https://doi.org/10.1007/BF01108501}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976EC73600003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3446
  • http://mi.mathnet.ru/eng/tmf/v29/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Korepin, “Direct calculation of the $S$ matrix in the massive thirring model”, Theoret. and Math. Phys., 41:2 (1979), 953–967  mathnet  crossref  isi
    2. “Osnovnye nauchnye trudy Petra Petrovicha Kulisha”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 23, Zap. nauchn. sem. POMI, 433, POMI, SPb., 2015, 8–19  mathnet  mathscinet
    3. Kitanine N. Nepomechie R.I. Reshetikhin N., “Quantum Integrability and Quantum Groups: a Special Issue in Memory of Petr P Kulish”, J. Phys. A-Math. Theor., 51:11 (2018), 110201  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:255
    Full text:80
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019